# SDR CALA2025091708996

- Difficulty date: September 15, 2025
- Submitted: September 17, 2025
- Operation: Air carrier
- Aircraft: N17105
- Make and model: Boeing 757224
- Aircraft serial: 27295
- Aircraft time: 112,664 hours, 26,419 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Web
- Part number: 311N50405
- Condition: Damaged
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE TOP OF PYLON HYDRAULIC LINE BRACKET WORE INTO BOW TIE STRAP ON TOP OF PYLON.  REPAIRED UPPER PLYLON WEB REF ECRA 5450-03044.
